| Model Number |
1012449-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous, 90% stenosed lesion in the right coronary artery (rca).A 3.0x12mm nc trek balloon dilatation catheter (bdc) was being advanced with strong resistance due to heavy calcification, when the proximal end of the bdc separated in 2 pieces outside of the patient anatomy prior to reaching the target lesion.The bdc was removed with resistance from the calcified anatomy, and a new, same size nc trek was used to successfully complete the procedure.No snare was required as the device separated outside of the anatomy.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation determined the reported failure to advance, removing the device and separation appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.